My Dr and I have been trying to find a bp medicine that I can tolerate. Of the past 15 different drugs we have tried the side effects have ranged from being severe to scary and finally put me in the hospital over night.. Drs seem to have a hard time accepting that your suffering from side effects. Tell your dr you won't tolerate it any more and try something different. Hopefully we finally found one, methyldopa ( aldomet) hopefully my blood tests come back ok there is only 2 more to try. Also it's very important to do your own research. You can find the chemical composition of every drug on the internet, right now I'm very happy with the 150 range
150 is too high. You may feel fine but that high a pressure is causing damage to your internal organs. Many people have dizziness/lightheadedness as a side effect of antihypertensives but as your body becomes used to being at the lower pressure, the side effects should subside.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 May 2010 • 1 answer
Posted 28 Oct 2013 • 2 answers
Posted 7 Dec 2013 • 4 answers
Posted 23 Mar 2014 • 1 answer
Posted 17 Jul 2017 • 2 answers